MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MARVEL; CATHETER, GUIDEWIRE

BOSTON SCIENTIFIC CORPORATION MARVEL; CATHETER, GUIDEWIRE
Model Number 2841
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/08/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a tip detachment occurred.The chronic totally occluded target lesion was located in mildly tortuous and severely calcified mid circumflex artery.A 190cm marvel guide wire was advanced to the target lesion.However, while attempting to cross the lesion, the radiopaque portion of the wire broke off.It was the then noted that the body of wire was inside the threader balloon.The devices were completely removed together and there were no patient complications reported.

Brand Name
MARVEL
Common Device Name
CATHETER, GUIDEWIRE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10726087
Report Number2134265-2020-14590
Device Sequence Number11558419
Product Code DQX
UDI-Device Identifier08714729881179
UDI-Public08714729881179
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K151840
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/16/2023
Device Model Number2841
Device Catalogue Number2841
Device Lot Number0025606688
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/08/2020
Initial Report FDA Received Date10/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BALLOON: THREADER